A 20-year-old female asked:
Disclaimer

i have acid reflux and take daily meds. ive been getting the really hot unbearable burning feeling in my throat.is it bc it has done damage?

1 doctor answer
Dr. Elisabeth Farnum
30 years experience Family Medicine
Stop advil (ibuprofen): In general if you are still getting pain while being on acid lowering medication I would recommend seeing a gastroenterologist. I notice you are on Ibuprofen for your headaches. Stopping this category of medication may help, but if it does not you should follow up with your doctor
Answered on Aug 23, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Zachary Veres
17 years experience Family Medicine
GERD: You may need an upper endoscopy. it also depends what medications you have been on. Diet changes and lifestyle measures are important. Losing weigh ... Read More
A 18-year-old female asked:
Dr. Kathy Robinson
31 years experience Family Medicine
Could be: It could be acid reflux. Sometimes you get that after eating a big meal but it can happen other times, especially if you are stressed or have been dri ... Read More
1
1 thank
A 21-year-old female asked:
Dr. David Earle
30 years experience General Surgery
Nonspecific: There is no specific diagnosis, but it doesn't sound dangerous. If your concerned, see your primary care to have a look inside. Also ask if a referral ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month